# SDR 97FDEA00117

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 63317731
- Condition: Corroded
- Location: Bs 117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0407 002 CORROSION (C53-224-08) ON BS 117B CHORD LBL 2, WL 208.
